# SDR IPXA2024122093310

- Difficulty date: December 19, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N446UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27735
- Aircraft time: 37,678 hours, 20,517 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

**EMERGENCY DECLARED**AFTER TAKE OFF ,STATUS MESSAGE R ENG  TAI VALVE  CAME ON AND STAYED ON VERIFIED DMP IS C/W PER MEL 30-21-1-1
